Quasi-periodic Solutions of Completely Resonant Wave Equations with Quasi-periodically forced Vibrations
Source: Acta Applicandae Mathematicae, Volume 112, Number 3, December 2010 , pp. 309-322(14)
Abstract:In this paper, we provide the existence of quasi-periodic solutions with two frequencies for a class of completely resonant nonlinear wave equations with quasi-periodically forced vibrations under the spatial periodic boundary conditions. We consider the frequencies vector ( 1, 2) near the linear system. The proofs are based on the Variational Lyapunov-Schmidt reduction and Linking Theorem.
Document Type: Research Article
Affiliations: 1: Department of Mathematics, Jilin University, Jilin, P.R. China, Email: email@example.com 2: Department of Mathematics, Jilin University, Jilin, P.R. China, Email: firstname.lastname@example.org
Publication date: December 1, 2010